MathSciNet Relay Station
MathSciNet bibliographic data
MR1042274 (91d:42022) 42B20 (60G46)
Uchiyama, Akihito Corrigendum to: "The singular integral characterization of $H\sp p$ on simple martingales'' [Proc. Amer. Math. Soc. 88 (1983), no. 4, 617–621; MR0702286 (85c:42020)]. Proc. Amer. Math. Soc. 111 (1991), no. 1, 299.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement